Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Increased heart rate and shortness of breath. Having mild mvp. What could this be?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
25 yr old daughter, started having increased heart rate about 100 to 130 resting upon standing it might go up to 170. Has shortness of breath. Given inhalers from pulmnologist but no testing. Did ok for about a month but was fatigued and still short of breath. Went to ER with hr over 200 and was admitted. Awaiting monitor and tilt table test. Bp doesn't seem to be to be low. Inhalers didn't always help. Could this be pots or an electrical issue. Does have mild mvp. Feel like we left hose questions than answers. She also has body odor excessive arm pit sweating. Hr can be 130 then suddenlyn170 then quickly back to 99 , varies on body movement
Posted Thu, 7 Nov 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Indu Kumar 1 hour later
Brief Answer:
Cardiovascular status must be examined.

Detailed Answer:
Thanks for writing to XXXXXXX

She needs proper clinical examination and investigations.
Investigations include routine hemogram,RBS,LFT,RFT,Lipid profile,ECG in all leads,Holter ECG,TMT,ECHO,Chest X-ray (PA view),Ultrasound of abdomen.

It seems form history that your daughter is suffering from some cardiac problem.
She should be examined thoroughly by cardiologist.MVP may be the cause and her symptoms may be due to progression of MVP.It can be confirmed during ECHO.

She is getting treatment for asthma only.I think her cardiovascular status should be examined thoroughly.

Proper treatment can be given after clinical examination and investigation reports.

Hope i have answered your query.
Get well soon.
Further queries are most welcome.

Take Care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor